Deep search:Searching for "stochastic jump" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Response of harmonically and stochastically excited strongly nonlinear oscillators with delayed feedback ba...
Author(s):Chang-shui FENG, Wei-qiu ZHU  Clicked:6518  Download:3194  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.1 P.54-61  DOI:10.1631/jzus.A0720115
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE